# SDR AALA202102089016

- Difficulty date: February 5, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 22,375 hours, 9,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1048462073NG08
- Condition: Inoperative
- Location: Seat Emer Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INOPERATIVE PASSENGER SEAT-MOUNTED ESCAPE PATH LIGHT AT SEAT 21C. REPLACED BULB COVER 21 ABC IAW CMM 25-23-67, OPS CHECK GOOD.
